Health knowledge made personal
Join this community!
› Share page:

what to put on itchy skin


Posted by Gary

I went off my multi vitamin and my skin stopped itching then when I went back on them the itching rash came back.  Not sure what this means.
 
Answers (1)
Sort by: Newest first | Oldest first

Most likely you are allergic to one of the ingredients in the suppliment. Maybe changing the brand and ensuring that all the ingredients are natural vitamins rather than a synthetic version could help also.

Also have a look (if possible) what the tablet is made from, filler, etc. can sometimes cause skin reactions.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: